MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00000441-199609000-00008

Медицинская библиотека · The American journal of the medical sciences · 1996

Case report: ranitidine-induced bradycardia in a patient with dextrocardia.

Yang J, Russell D A, Bourdeau J E

Клинический случайСтатьяПеревод в очереди

Аннотация

Although rare, bradycardia and other cardiac arrhythmias have been associated with the use of H2-receptor antagonists. Ranitidine is among the most frequently prescribed drugs. In this article, the authors observed a ranitidine-mediated sinus bradycardia in a man with dextrocardia (situs inversus) who had acute bleeding from a duodenal ulcer. The bradycardia was resolved after ranitidine was discontinued.

Для цитирования: Yang J, Russell D A, Bourdeau J E. Case report: ranitidine-induced bradycardia in a patient with dextrocardia.. The American journal of the medical sciences. 1996. DOI: 10.1097/00000441-199609000-00008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.